# SDR ASAA0842953

- Difficulty date: May 1, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 7 Spoiler
- Component: Spoiler
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER UPPER SURFACE HAS A PROTRUDING DENT.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW B737 400 51 70 10 REPAIR 4.
